# SDR AALA202512034461

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 34,776 hours, 14,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY AISLE LIGHT IN THE FRONT CRACKED. REPLACED AISLE EMERGENCY LIGHT, OPERATIONAL CHECK GOOD. PER AMM 33-51-03.
